Jump to content

Search the Community

Showing results for tags 'misery'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi friends- i am so hopeful about finding some support here. I was on Citalopram (Celexa) for 10 years. I started to taper two years ago. i reduced 2.5 mg each six weeks. Each interval was crying, fear, lack of control and then a veil lifted and i would repeat the pattern. Its the hardest thing i have ever done. In Nov 2014 i took my last dose. 5mg. What followed was basically, hell. crying uncontrollably, flu-like symptoms, terrible GI issues, pale, tired, depressed, disconnected, you name it. Ive done a lot of praying and committed to seeing this through. Im a now 10 weeks off and the issues are more physical than mental. One stage of an issue ends and another starts. Right now, its insomnia and muscle spasms. Of course, being one of an anxious nature and a catastrophizer, my brain has me having MS or Parksinsons. I know in my head this is not the case, but i cant get my anxiety to align. When your body doesnt respond the "normal" way- it triggers all sorts of neurosis. I am shocked and disappointed at the lack of knowledge "out there" from Doctors regarding SSRI withdrawal. I feel like a victim- i was placed on poison. Each day is a journey and i want nothing more but to feel "normal" again. I really need some encouragement. How do you deal? Im tired of feeling so alone and feeling like my life will never be as good as it was. - N
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy